Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Depth-zero base change for ramified $ U(2,1)$


Authors: Jeffrey D. Adler and Joshua M. Lansky
Journal: Trans. Amer. Math. Soc. 362 (2010), 5569-5599
MSC (2000): Primary 22E50; Secondary 20G05, 20G25
Published electronically: May 10, 2010
MathSciNet review: 2657691
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an explicit description of $ L$-packets and quadratic base change for depth-zero representations of ramified unitary groups in two and three variables. We show that this base change lifting is compatible with a certain lifting of families of representations of finite groups. We conjecture that such a compatibility is valid in much greater generality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22E50, 20G05, 20G25

Retrieve articles in all journals with MSC (2000): 22E50, 20G05, 20G25


Additional Information

Jeffrey D. Adler
Affiliation: Department of Mathematics and Statistics, American University, Washington, DC 20016-8050
Email: jadler@american.edu

Joshua M. Lansky
Affiliation: Department of Mathematics and Statistics, American University, Washington, DC 20016-8050
Email: lansky@american.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-10-05212-8
PII: S 0002-9947(10)05212-8
Keywords: $p$-adic group, base change, Shintani lift, $L$-packet, Langlands functoriality, unitary group
Received by editor(s): July 9, 2008
Received by editor(s) in revised form: September 28, 2009
Published electronically: May 10, 2010
Article copyright: © Copyright 2010 American Mathematical Society